# SDR FDEA202205121190

- Difficulty date: May 12, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300*
- Aircraft serial: 479
- Aircraft time: 59,075 hours, 31,746 cycles
- System (JASC): 3244 · Tire
- Part: Selector Valve
- Part number: 746161101
- Part serial: W831
- Condition: Unknown
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

MDIS  722     32-44  2658     12MAY22  MEM  OPEN  U  PER FLIGHT CREW:  ON TAXI OUT, HOLDING SHORT OF  RUNWAY, PARKING BRAKE WAS SET AND INDICATED PARKING  BRAKE ON ON ECAM, HOWEVER WHEN BRAKE PEDALS WERE  RELEASED A/C MOVED FORWARD.  RECYCLED PARKING BRAKE  4 TIMES BUT PROBLEM PERSISTED.  RETURNED TO GATE.   FACT 12MAY22 20:36   MEM                                                                 REMOVED AND REPLACED PARKING BRAKE SELECTOR VALVE                                 (3309) REF AMM 32-45-12-04. OPS CKS AND LEAK CKS                                  GOOD. OK FOR SERVICE.  PER SDR , THE MANUFACTURER                                 OF THE VALVE IS MESSIER - HISPANO.
